Japanese

Three Cases of Thigh Hematoma Associated with IVH Catheter during Anticoagulant Therapy by Unfractionated Heparin Nobuhiro Takeuchi 1 , Yoshiharu Nishibori 1 , Takao Maruyama 1 , Masato Iida 2 , Tetsuo Maeda 2 , Akihito Otsuka 2 , Hidetoshi Tada 2 , Tadashi Nakamura 2 , Kikuo Ichihara 2 , Yoshifumi Inoue 3 1Department of Internal Medicine, Division of Cardiology, Kawasaki Hospital in Kobe 2Department of Internal Medicine, Kawasaki Hospital in Kobe 3Department of Surgery, Kawasaki Hospital in Kobe Keyword: 抗凝固療法 , 未分画ヘパリン , 大腿筋血腫 , anticoagulant therapy , unfractionated heparin , thigh hematoma pp.865-871
Published Date 2012/8/15
DOI https://doi.org/10.11477/mf.1404102030
  • Abstract
  • Look Inside
  • Reference

 We encountered three cases of thigh hematoma during anticoagulant therapy by unfractionated heparin associated with an IVH catheter. In case 1 and 2, thigh hematoma ipsilateral to the IVH catheter emerged soon after weaning from mechanical ventilaton. In addition to a bleeding tendency, due to anticoagulant therapy, a branch of the femoral vein or artery might be injured on puncturing the femoral vein. Also the mechanical compression on the femoral muscle might be involved. In case 3, thigh hematoma contralateral to the IVH catheter emerged. In additon to some other external force on the muscle, a bleeding tendency might be associated. During anticoagulant therapy, even if the value of APTT is under control, we should be aware of the possibility of any hemorrhage.


Copyright © 2012, Igaku-Shoin Ltd. All rights reserved.

基本情報

電子版ISSN 1882-1200 印刷版ISSN 0452-3458 医学書院

関連文献

もっと見る

文献を共有